ResearcherID Thomson Reuters  

Nasyrov, Semen R.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: L-4036-2015
URL: http://www.researcherid.com/rid/L-4036-2015
ORCID: http://orcid.org/0000-0002-3399-0683
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Riemann-Schwarz Reflection Principle and Asymptotics of Modules of Rectangular Frames
 Author(s): Nasyrov, S. R.
 Source: Computational Methods and Function Theory Volume: 15 Issue: 1 Pages: 59-74 Published: MAR 2015
 Times Cited: 1
 DOI: 10.1007/s40315-014-0091-x
added
25-Sep-15
2.  Title: Determination of the polynomial uniformizing a given compact Riemann surface
 Author(s): Nasyrov, S. R.
 Source: Mathematical Notes Volume: 91 Issue: 3-4 Pages: 558-567 Published: APR 2012
 Times Cited: 4
 DOI: 10.1134/S0001434612030303
added
25-Sep-15
3.  Title: VARIATIONS OF ROBIN CAPACITY AND APPLICATIONS
 Author(s): Nasyrov, S. R.
 Source: Siberian Mathematical Journal Volume: 49 Issue: 5 Pages: 894-910 Published: SEP 2008
 Times Cited: 3
 DOI: 10.1007/s11202-008-0088-7
added
25-Sep-15
4.  Title: On the univalence of derivatives of functions which are univalent in angular domains
 Author(s): Nasyrov, S. R.
 Source: Mathematical Notes Volume: 82 Issue: 5-6 Pages: 798-802 Published: NOV-DEC 2007
 Times Cited: 0
 DOI: 10.1134/S0001434607110235
added
25-Sep-15
5.  Title: Extremal M.A. Lavrent'ev' problem on the aerodynamic lift of an arc with small curvature
 Author(s): Nasyrov, SR
 Source: Doklady Akademii Nauk Volume: 365 Issue: 5 Pages: 625-627 Published: APR 1999
 Times Cited: 0
added
25-Sep-15
6.  Title: Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection
 Author(s): Bil'chenko, GG; Kayumov, IR; Nasyrov, SR; et al.
 Source: Mathematical Notes Volume: 63 Issue: 1-2 Pages: 252-255 Published: JAN-FEB 1998
 Times Cited: 0
 DOI: 10.1007/BF02308766
added
25-Sep-15
7.  Title: METRIC SPACE OF RIEMANN SURFACE OVER A SPHERE
 Author(s): NASYROV, SR
 Source: Doklady Akademii Nauk Volume: 343 Issue: 5 Pages: 603-606 Published: AUG 1995
 Times Cited: 0
added
25-Sep-15
8.  Title: THE METRIC SPACE OF RIEMANN SURFACES OVER THE SPHERE
 Author(s): NASYROV, SR
 Source: Russian Academy of Sciences Sbornik Mathematics Volume: 82 Issue: 2 Pages: 337-356 Published: 1995
 Times Cited: 0
 DOI: 10.1070/SM1995v082n02ABEH003568
added
25-Sep-15
9.  Title: PROOF OF THE CONVERGENCE OF AN APPROXIMATE METHOD OF CONFORMAL MAPPING OF THE EXTERIOR OF AN AIRFOIL ON TO THE EXTERIOR OF A CIRCLE
 Author(s): NASYROV, SR; FOKIN, DA
 Source: Computational Mathematics and Mathematical Physics Volume: 33 Issue: 11 Pages: 1447-1457 Published: 1993
 Times Cited: 2
added
25-Sep-15
10.  Title: MIXED INVERSE BOUNDARY-PROBLEM ON RIEMANNIAN SURFACES
 Author(s): NASYROV, SR
 Source: Izvestiya Vysshikh Uchebnykh Zavedenii Matematika Issue: 10 Pages: 25-36 Published: 1990
 Times Cited: 0
added
25-Sep-15
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: